# SDR ASAA2022112640974

- Difficulty date: November 26, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 32,189 hours, 10,226 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 1226400
- Part serial: YU0234165
- Condition: Faulted
- Location: Nr 1 Eng Vbv
- Part time: 69,758 hours, 28,310 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ASA T/C 78273000, FOUND ENG #1 SHORT TIME FAULT CODE 75-10451 THE VBV POSITION SIGNALS DISAGREE. GROUNDED - YES. REMOVED AND REPLACED #1 ENG LH VBV, OPS/LEAK CHECK GOOD REF B737-900 AMM 75-32-02.  ORIGINAL SUBMISSION DATE:  11/30/2022
